# SDR A6WA201040085

- Difficulty date: February 2, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,801 hours, 16,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM OUTSIDE.  PLACED ON MEL, PHL 2-2.  INSPECTED LUBED AND OPS TEST OF DOOR IAW AMM 52-11-00, OPS GOOD.  REMOVED FROM MEL.
